Autors: Nedelchev, M. V., Dobrev, D. M.
Title: Low sensitivity symmetrical response microwave filters
Keywords: Chained filtering function, Chebyshev polynomials, Low sensitivity microwave filters

Abstract: The paper proposes a modification of the chained filtering function for low sensitivity symmetrical response microwave filters. The new filtering function uses generalized Chebyshev polynomials as a seed function. The proper return loss grouping leads to low sensitivity filters. It is estimated and compared the responses' sensitivity of modified chained filter and Chebyshev filter. It is proven that the attenuation of the even order chained filters is 6 dB less than the corresponding Chebyshev filter.



    Microelectronics Journal, vol. 37, issue 6, pp. 546-553, 2006, Netherlands, Elsevier, ISSN: 00262692, DOI: 10.1016/j.mejo.2005.08.002

    Цитирания (Citation/s):
    1. Tirado, J.V, Baro, I., Guerrero, E., Silveira, P., Triano, Á., Junkin, G., de Paco, P., Sensitivity considerations for inline fully canonical filters at ku-band,Progress In Electromagnetics Research M, Volume 95, 2020, Pages 125-133, ISSN: 19378726, - 2020 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science